# SDR 95ZZZX2618

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901RG
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0495203
- Engine: Lyc IO540S1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13781
- Condition: Cracked
- Location: Lt Half Nr 2 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE CASE CRACKED FROM NR 2 CYLINDER RETAINING STUD HOLE (LOWER, FORWARD LARGE BOLT).
